# SDR SROM200700003

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,311 hours, 36,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Rod End
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME BUFFET NOTED AFTER GEAR UP ON TAKEOFF & BEFORE FLAP RETRACTION & POWER REDUCTION DURING CLIMB.  THIS IS THE 2ND WRITE UP OF THIS CONDITION.  PERFORMED AIRFRAME CONDITIONAL INSPECTION.  REPLACED NLG GRAVEL SKI DEFLECTOR ACTUATOR DUE TO LOOSE ROD END AND REPLACED BEARING IN LEFT INBOARD GROUND SPOILER OUTBOARD ACTUATOR LINKAGE DUE TO LOOSENESS.  AIRCRAFT RELEASED FOR OPERATION CHECK FLIGHT WITH NO REPORTS OF VIBRATION ON TWO TAKEOFFS DURING CHECK FLIGHT.
